# SDR TWAA9809617

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 963
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK FOUND CORROSION ON AFT SIDE OF STA 963 FORMER RING, BETWEEN STA 29R AND 29L.  REMOVED CORROSION PER SRM 51-103, PARA 31 TO 42.  REPAIRED FORMER PER SRM 53-03, PAGE 3.  (X)
